Journal article icon

Journal article

The space of hyperkähler metrics on a 4-manifold with boundary

Abstract:

Let X be a compact 4-manifold with boundary. We study the space of hyperkähler triples on , modulo diffeomorphisms which are the identity on the boundary. We prove that this moduli space is a smooth infinite-dimensional manifold and describe the tangent space in terms of triples of closed anti-self-dual 2-forms. We also explore the corresponding boundary value problem: a hyperkähler triple restricts to a closed framing of the bundle of 2-forms on the boundary; we identify the infinitesimal de...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/fms.2017.3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0002-0456-4538
Publisher:
Cambridge University Press Publisher's website
Journal:
Forum of Mathematics, Siga Journal website
Volume:
5
Pages:
e6
Publication date:
2017-04-01
Acceptance date:
2017-01-25
DOI:
ISSN:
2050-5094
Source identifiers:
956116
Pubs id:
pubs:956116
UUID:
uuid:6dff4a94-ae34-4472-919f-14ab1520c70c
Local pid:
pubs:956116
Deposit date:
2019-02-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP